# SDR AALA2019101659030

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 7,337 hours, 740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR SLIDE LANYARD HOOK AND LOOP STRAPS WERE NOT SECURE/OUT OF POSITION AND FLAP WAS NOT SECURE. MAINTENANCE REPOSITIONED AND SECURED HOOK AND LOOP STRAP AND FLAP AT L4 DOOR SLIDE LANYARD PER AMM 25-66-01.
